# SDR MWEA020099

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tee Fitting
- Part number: 5934796521
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TEE FITTING ON PAX DOOR AT AFT END OF BEAM #3 (3RD FROM BOTTOM).  --  REMOVED AND REPLACED TEE FITTING.
